Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Grid diagrams and Manolescu's unoriented skein exact triangle for knot Floer homology

C-M Michael Wong

Algebraic & Geometric Topology 17 (2017) 1283–1321
Bibliography
1 J A Baldwin, On the spectral sequence from Khovanov homology to Heegaard Floer homology, Int. Math. Res. Not. 2011 (2011) 3426 MR2822178
2 J A Baldwin, A S Levine, A combinatorial spanning tree model for knot Floer homology, Adv. Math. 231 (2012) 1886 MR2964628
3 D Bar-Natan, On Khovanov’s categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
4 P R Cromwell, Embedding knots and links in an open book, I : Basic properties, Topology Appl. 64 (1995) 37 MR1339757
5 I A Dynnikov, Arc-presentations of links: monotonic simplification, Fund. Math. 190 (2006) 29 MR2232855
6 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
7 M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665 MR1928174
8 R Lipshitz, P S Ozsváth, D P Thurston, Bordered Floer homology and the spectral sequence of a branched double cover, I, J. Topol. 7 (2014) 1155 MR3286900
9 C Manolescu, An unoriented skein exact triangle for knot Floer homology, Math. Res. Lett. 14 (2007) 839 MR2350128
10 C Manolescu, P Ozsváth, On the Khovanov and knot Floer homologies of quasi-alternating links, from: "Proceedings of Gökova Geometry–Topology Conference 2007" (editors S Akbulut, T Önder, R J Stern), GGT (2008) 60 MR09750
11 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology, Ann. of Math. 169 (2009) 633 MR2480614
12 C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology, Geom. Topol. 11 (2007) 2339 MR2372850
13 K Murasugi, On a certain numerical invariant of link types, Trans. Amer. Math. Soc. 117 (1965) 387 MR0171275
14 K Murasugi, On the signature of links, Topology 9 (1970) 283 MR0261585
15 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
16 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
17 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
18 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
19 J Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378
20 J Rasmussen, Knot polynomials and knot homologies, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 261 MR2189938
21 S Sarkar, A note on sign conventions in link Floer homology, Quantum Topol. 2 (2011) 217 MR2812456